# SDR SWAA2020070897696

- Difficulty date: July 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 45,423 hours, 30,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY LIGHT INOP.  REPLACED IAW MM 33-51-04 OPS CHECK GOOD.
